본문 바로가기
KERD
논문KCI 등재

Late-Onset Complication of Fillers: Paraffinoma of the Lower Eyelids Clinically Mimicking Xanthelasma

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류피부과학

초록

Injectable poly-L-lactic acid (PLLA) is world-famous filler used in lipoatrophy and facial rejuvenation because of its collagen neogenesis effect which leads to gradual volume restoration. Until recently, quite a number of unwanted adverse events of PLLA have been reported. However, to the best of our knowledge, paraffinoma as a complication of PLLA has never been reported. We herein describe the first case of paraffinoma after SculptraⓇ injection and propose its possible mechanism.

Abstract

Injectable poly-L-lactic acid (PLLA) is world-famous filler used in lipoatrophy and facial rejuvenation because of its collagen neogenesis effect which leads to gradual volume restoration. Until recently, quite a number of unwanted adverse events of PLLA have been reported. However, to the best of our knowledge, paraffinoma as a complication of PLLA has never been reported. We herein describe the first case of paraffinoma after SculptraⓇ injection and propose its possible mechanism.

참고문헌 (13)

  1. Bartus C., "A decade of experience with injectable poly-L-lactic acid : a focus on safety", Dermatol Surg, 39, pp.698~705 (2013)
  2. Alijotas-Reig J., "Late-onset immune-mediated adverse effects after poly-L-lactic acid injection in non-HIV patients : clinical findings and long-term follow-up", Dermatology, 219, pp.303~308 (2009)
  3. Lowe NJ., "Injectable poly-l-lactic acid: 3 years of aesthetic experience", Dermatol Surg, 35(sSuppl 1), pp.344~349 (2009)
  4. Duracinsky M., "Safety of poly-L-lactic acid(New-FillⓇ)in the treatment of facial lipoatrophy : a large observational study among HIV-positive patients", BMC Infect Dis, 14, pp.474~ (2014)
  5. 김지훈, "Foreign Body Reaction to Injectable Hyaluronic Acid: Late Granuloma Formation", Annals of Dermatology, 27(2), pp.224~225 (2015), 대한피부과학회
  6. Lemperle G., "Foreign body granulomas after all injectable dermal fillers: part 1. Possible causes", Plast Reconstr Surg, 123, pp.1842~1863 (2009)
  7. Requena L., "Adverse reactions to injectable soft tissue fillers", J Am Acad Dermatol, 64, pp.1~34 (2011)
  8. Park KY., "Posttraumatic lipogranuloma on the lower leg", J Dermatol, 40, pp.141~142 (2013)
  9. Shan SJ., "Exenatide-induced eosinophilic sclerosing lipogranuloma at the injection site", Am J Dermatopathol, 36, pp.510~512 (2014)
  10. Abel AD., "Sclerosing lipogranuloma of the orbit after periocular steroid injection", Ophthalmology, 110, pp.1841~1845 (2003)
  11. Dailey RA., "Histopathologic changes of the eyelid skin following trichloroacetic acid chemical peel", Ophthal Plast Reconstr Surg, 14, pp.9~12 (1998)
  12. Agarwal N., "Chemical reconstruction of skin scars therapy using 100% trichloroacetic acid in the treatment of atrophic facial post varicella scars : a pilot study", J Cutan Aesthet Surg, 6, pp.144~147 (2013)
  13. Haque MU., "Evaluation of three different strengths of trichloroacetic acid in xanthelasma palpebrarum", J Dermatolog Treat, 17, pp.48~50 (2006)

이 간행물의 다른 논문 (30건)